Jump to content

Search the Community

Showing results for tags 'Lexapro'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. I had been treated with a low dose of generic Prozac for 12 years, including during two pregnancies. It seemed to stop being effective in late 2012. Over the last year, I have had a bunch of new drugs thrown my way by an unscrupulous doctor and not really been happy with any of them. The doctor I was seeing just kept raising the doses until I became suicidal. I changed doctors and the new one put me on a low dose of Lexapro which seemed fine until I started gaining a lot of weight really fast. I decided that I was going to go off the Lexapro and see if I could just clear my system a
  2. Hi! I stumbled across this site a while ago and it planted the seed to try to ween off of antidepressants altogether. I'm finally doing it and registered here today. I've been on some sort of antidepressant for years now. After suffering frequent, severe panic attacks for years and just trying to deal with it, I finally had a doctor prescribe Lexapro because of prolonged, severe insomnia. Not only did the insomnia clear up, but I stopped having panic attacks! I had been having several a day, every day for years. It was horrible. After a year or so, I changed jobs and my new insurance d
  3. I started taking Lexapro about a year and a half ago. It helped with both depression and anxiety, but the side effects were too much to handle. I had no sex drive and this caused problems in my marriage. I was also sleepy all the time and could not stay awake for nothing. So I decided it was time to come off. Right now it seems like the worst decisions of my life. I have tried tapering very slowly, but if I do not take one pill each morning I have extremely bad consequences. I get so dizzy I can't make quick motions. I have brain shivers and brain zaps where it feels like I'm getting smacked
  4. Hi, I'm scared because I've been feeling bad ever since I got off of lexapro in December 2012. I had been taking it for 2 or 3 years. I had to stop because it was making me sleepy all the time towards the end. I tapered off, but did it over a few weeks. I started to get all kinds of symptoms-hot flashes and chills, brain wooshing, sweating, insomnia, dizziness, irritability, digestive problems. My period even stopped for three months. This went on for 5 months and then I started to feel better, but I felt drained and lacked energy. In the last few weeks, the hot flashes, sweating and insom
  5. Hi everyone. Just a quick note to say this website is amazing! It's great to have such support out there. Ok so I've had depression for a year now and have been on Lexapro for that amount of time. I've recently decided to go cold turkey completely off it as I don't like the side effects I get from it. I also don't have the patience to wean off it. My questions are 1) Have any members gone cold turkey off lexapro, and 2) After how many days did you start to feel the effects of the withdrawal? Thanks very much for any replies, everythinglive.
  6. Hello, I came across this site and im hoping I can just vent to you guys and get to know some people who may be going through something similar to what I am going through. So, a little about my situation: I'm 23 years old, I was in an abusive relationship for two years, in this relationship I was physically abused, sexually abused but most importantly, I was psychologically and emotionally abused. I FINALLy grew the courage to leave. I was in therapy after that to deal with the aftershock of everything that happened to me. One day I went to my family doctor and told him about wh
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy